# SDR IXXA09SMN089S

- Difficulty date: August 11, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,195 hours, 23,304 cycles
- Engine: Pwa JT3D*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 86,195 hours, 23,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND RT WING L/E LWR SKIN CORRODED AT STA XFS 566.250.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA. PERFORMED NDT INSP. NO CRACK OR CORROSION. FABRICATED DOUBLER, AND FILLER. CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS. INSTALLED REPAIR PARTS IAW FORM 8110-3 RPT 09-08021 REV "IR" DATED 09/03/09, DWG ED-4975 REV "IR" DATED 09/11/09, SRM 51-1-8 PAGES 17-18, SRM 57-2-1 FIG 2G, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-20D, SRM 51-1-21, AND SRM 51-3-1.
